You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1978/98/3
On orthogonal decomposition of homogeneous polynomials
Download
PDF
- On orthogonal decomposition of homogeneous polynomials
Article
Original scientific text
Title
On orthogonal decomposition of homogeneous polynomials
Authors
A. Prószyński
1
Affiliations
Toruń, Poland
Fundamenta Mathematicae
1978/98/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
201-217
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics